, Volume 52, Issue 1-3, pp 63-80

Höhere Sekantenvarietäten und Vektorbündel auf Kurven

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

If E denotes a vector bundle of rank 2 an a smooth projective curve X, an upper bound for the number m(E) of sublinebundles of maximal degree of E is given in terms of the genus of X and the invariant s(E). The proof is an application of an enumerative result for higher secant varieties of curves in projective space.